×

zbMATH — the first resource for mathematics

A characterization of local subellipticity for pseudodifferential complexes. (English) Zbl 0274.35052

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
35B45 A priori estimates in context of PDEs
35J99 Elliptic equations and elliptic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Guillemin, V.W, (), 227-230
[2] Guillemin, V.W; Sternberg, S, Subelliptic estimates for complexes, (), 271-274 · Zbl 0202.20801
[3] Hörmander, L, Fourier integral operators I, Acta math., 127, 79-183, (1971) · Zbl 0212.46601
[4] Kohn, J.J; Nirenberg, L, Non-coercive boundary value problems, Comm. pure appl. math., 18, 443-492, (1965) · Zbl 0125.33302
[5] Sato, M, (), 785-794
[6] {\scD. C. Spencer}, Remarks on the Guillemin Poincaré complex, Proc. Symp. Pure Math., to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.